# SDR CALA9800305

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17087
- Make and model: Doug DC-10-30
- Aircraft serial: 47928
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fitting
- Condition: Gouged
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TAIL CONE RT LATCH HOOK FITTING WITH SUNK RIVETS AND A GOUGE JUST FORWARD OF INNER ACCESS DOOR ASSEMBLY AREA.  THE DAMAGED AREA WAS REMOVED IAW SRM 51-31-01.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-52-01 AND 51-31-01.
